# SDR JJBA20210416034

- Difficulty date: April 16, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,665 hours, 25,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frm 3 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE I, DENT FOUND AT FRAME 3 AND BELOW STR 15R. REPAIR DOUBLER ON RH FWD FUSE 1, BTW FR 2-3 AND ON STR 15R PERFORMED AND MISSED DRILLED HOLE IN FRAME REPAIRED.
